# SDR 2005UALA01531

- Difficulty date: December 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 39,432 hours, 13,623 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1580 FRAME HAS A DENT BETWEEN STR 25L AND 26L ON  UPPER FLANGE.  TRIMMED DAMAGE, INSURANCE CUT, INSTALLED ANGLE DOUBLER PER REO G-10195 AND EVA-50003.
